# SDR SWIA202053721

- Difficulty date: September 25, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 38,764 hours, 34,559 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Rws 53.6
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE AFT SPAR INTERCOSTAL AT WS 53.60 HAS EVIDENCE OF CORROSION.  C-CHECK RO 10/29/2020.  REMOVED AND REPLACED RT AFT SPAR INTERCOSTAL AND SEAL AT WS 53.60.   INSTALLATION COMPLETED, PER SRM AND DWG INSTALLATION.  COMPLETED TASK CARD.
